MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. ULTRASITE; SET, ADMINISTRATION, INTRA
Model Number US1921
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that during chemotherapy of doxorubicin, the tubing broke at the y-site connection and leaked.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One photograph was provided for evaluation.Upon receiving the photograph it was visually evaluated as per specifications with failing results.It is noted that the ultrasite y-site is not attached to the set.Based on the evaluation of the returned photograph the defect is confirmed.Incidents of this nature are attributed to operator oversight during the processing of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.During the manual assembly of this product, a bonding agent is dipped dabbed unto the tubing, the tubing is then inserted ultrasite y-site.During this application it is possible that the component(s) was not bonded to correctly by the operator.Therefore, the component will be considered to have an insufficient bonded agent applied to the set.A year review of this item was performed and it was verified that this is an isolated occurrence against this pir for this defect.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.  we will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ULTRASITE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10097298
Report Number2523676-2020-00140
Device Sequence Number3407388
Product Code FPA
UDI-Device Identifier04046964187971
UDI-Public04046964187971
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS1921
Device Catalogue NumberUS1921
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1